# SDR CALA2022101202762

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 72,458 hours, 24,459 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Push-Pull Cable
- Part number: 1888081
- Condition: Unserviceable
- Location: Ldg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL 3 RED LDG GEAR LIGHT ON WITH ALL 3 GREEN ALSO AND 3 GREEN  O VHD PANEL WENT TO HOLD  DID QRH 7-45399-3 SHOWS 1 AVAILABLE EWR IF NEEDED. LOCKED DUE TO EMERGENCY DECLARED LOCKED PER TOMC SM . UNLOCKED FOR UPDATE DEBRIEFED CREW CYCLED GEAR HANDLE AND CHECKED LANDING GEAR PERFORMED FIM TASK TASK 32-30-00-810-816.FOUND GEAR LEVER STIFF MANUAL DOOR FOR DEBRIS NO DEBRIS CLOSED DOOR. CREW DID A GO AND NOT GOING INTO DETENT CONSISTENTLY GIVING REPORTED AROUND CYCLED LANDING GEAR DOOR. THREE GREEN ON FORWARD PANEL DISCREPANCY. SUGGEST REPLACEMENT OF LEVER MODULE  P/N 273A3301-8 AND THREE RED AT FOUR HUNDRED FEET, NIS EWR. AND PERFORM TELEFLEX CABLE PUSH PULL TEST. CABLE P/N REMOVED LANDING GEAR LEVER IAW AMM TASK 32-31-11-020-801. INSTALLED PUSH/PULL CABLE AND GEAR BOX UP TO STEP 3 F (2) A. REF REMOVED AND REPLACED PUSH/PULL CABLE AND GEARBOX IAW AMM TASK MM 32-31-22-400-801. 32-31-22-400-801 UP TO AND INCLUDING STEP F(2). TRACKING TAG AND ROTABLE PARTS INFO ONLY. COMPLETED INSTALLATION OF PUSH/PULL CABLE AND GEAR BOX. REF MM ROTABLE PARTS CHANGE WAS INDICATED - TT # 1888081  SN OFF 0736 32-31-22-400-801. ALSO INSTALLED NEW LANDING GEAR CONTROL LEVER MODULE. REF MM 32-31-11-400-801. LANDING GEAR CONTROL SYSTEM TEST CHECKS GOOD. REF MM 32-31-00-730-802. ADD EMP:U229056,U271879 MODULE, LANDING  OFF 29-3231-9-0010 0736 ON 29-3231-9-0010 0610 PERFORMED MAIN LANDING GEAR OPERATIONAL TEST. REF MM 32-32-00-710-801. SWUNG GEAR AND ALL LANDING GEAR POSITION INDICATION LIGHTS CHECKS GOOD. AD
